Volume 20, issue 1 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Splitting formulas for the rational lift of the Kontsevich integral

Delphine Moussard

Algebraic & Geometric Topology 20 (2020) 303–342
Bibliography
1 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
2 D Bar-Natan, S Garoufalidis, L Rozansky, D P Thurston, The Århus integral of rational homology 3–spheres, I : A highly non trivial flat connection on S3, Selecta Math. 8 (2002) 315 MR1931167
3 D Bar-Natan, S Garoufalidis, L Rozansky, D P Thurston, The Århus integral of rational homology 3–spheres, II : Invariance and universality, Selecta Math. 8 (2002) 341 MR1931168
4 D Bar-Natan, R Lawrence, A rational surgery formula for the LMO invariant, Israel J. Math. 140 (2004) 29 MR2054838
5 D Cheptea, K Habiro, G Massuyeau, A functorial LMO invariant for Lagrangian cobordisms, Geom. Topol. 12 (2008) 1091 MR2403806
6 S Garoufalidis, M Goussarov, M Polyak, Calculus of clovers and finite type invariants of 3–manifolds, Geom. Topol. 5 (2001) 75 MR1812435
7 S Garoufalidis, A Kricker, A rational noncommutative invariant of boundary links, Geom. Topol. 8 (2004) 115 MR2033481
8 S Garoufalidis, L Rozansky, The loop expansion of the Kontsevich integral, the null-move and S–equivalence, Topology 43 (2004) 1183 MR2080000
9 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
10 K Habiro, T Widmer, On Kirby calculus for null-homotopic framed links in 3–manifolds, Algebr. Geom. Topol. 14 (2014) 115 MR3158755
11 D M Jackson, I Moffatt, A Morales, On the group-like behavior of the Le–Murakami–Ohtsuki invariant, J. Knot Theory Ramifications 16 (2007) 699 MR2341311
12 A Kricker, The lines of the Kontsevich integral and Rozansky’s rationality conjecture, preprint (2000) arXiv:math/0005284
13 T T Q Le, H Murakami, J Murakami, T Ohtsuki, A three-manifold invariant via the Kontsevich integral, Osaka J. Math. 36 (1999) 365 MR1736483
14 T Q T Le, J Murakami, Representation of the category of tangles by Kontsevich’s iterated integral, Comm. Math. Phys. 168 (1995) 535 MR1328252
15 T Q T Le, J Murakami, The universal Vassiliev–Kontsevich invariant for framed oriented links, Compositio Math. 102 (1996) 41 MR1394520
16 T T Q Le, J Murakami, Parallel version of the universal Vassiliev–Kontsevich invariant, J. Pure Appl. Algebra 121 (1997) 271 MR1477611
17 C Lescop, Splitting formulae for the Kontsevich–Kuperberg–Thurston invariant of rational homology 3–spheres, preprint (2004) arXiv:math/0411431
18 C Lescop, Invariants of knots and 3–manifolds derived from the equivariant linking pairing, from: "Chern–Simons gauge theory : 20 years after" (editors J E Andersen, H U Boden, A Hahn, B Himpel), AMS/IP Stud. Adv. Math. 50, Amer. Math. Soc. (2011) 217 MR2809454
19 C Lescop, A universal equivariant finite type knot invariant defined from configuration space integrals, preprint (2013) arXiv:1306.1705
20 G Massuyeau, Splitting formulas for the LMO invariant of rational homology three-spheres, Algebr. Geom. Topol. 14 (2014) 3553 MR3302971
21 D Moussard, Finite type invariants of rational homology 3–spheres, Algebr. Geom. Topol. 12 (2012) 2389 MR3020211
22 D Moussard, Rational Blanchfield forms, S-equivalence, and null LP-surgeries, Bull. Soc. Math. France 143 (2015) 403 MR3351186
23 D Moussard, Equivariant triple intersections, Ann. Fac. Sci. Toulouse Math. 26 (2017) 601 MR3669967
24 D Moussard, Finite type invariants of knots in homology 3–spheres with respect to null LP-surgeries, Geom. Topol. 23 (2019) 2005 MR3988091
25 T Ohtsuki, Finite type invariants of integral homology 3–spheres, J. Knot Theory Ramifications 5 (1996) 101 MR1373813